# SDR ABXA20160615093

- Difficulty date: June 15, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 59,072 hours, 43,452 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313T3380236
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T/E BRACKET FOR INBD ARROWHEAD PANEL SEAL BETWEEN PYLON AND EXHAUST NOZZLE CRACKED.  FABRICATED REPAIR ANGLE IAW SRM 51-30-01, FIG 2 ID 1 AND 00838880 TAS 1580875 AND HEAT TREATED IAW BAC 5602, REV AF 20, AVG 2001.  CRACKED LENGTH: 1.5", PN 313T3380-236, ANGLE, EXACT FS/BS LOCATION ON ACFT, FROM NAC 308 TO NAC 353.  ACFT WAS GROUNDED.
